# SDR QR9R2023081100001

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724069790
- Aircraft time: 2,656 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MC3340
- Condition: Illuminated
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACTUATOR ON CAUTION ILLUMINATED. RESET BY MAINTENANCE BUT FAILED AGAIN IMMEDIATELY. A TEST FLIGHT EVAL REVEALED AUTO PILOT TEST FAILED WITH ACTUATOR CAUTION AND Y CAUTION ON PFD. REMOVED AND REPLACED SEMA ACTUATOR IAW 67-20-00, 4-8.
